# SDR AALA2060253

- Difficulty date: April 22, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS FROM SEAT 2B TO 9B, 2H TO 9H AND 20H TO 26H INOPERATIVE.  REPLACED BATTERY PACKS FOR EMERGENCY LIGHTS FROM SEAT 2B TO 9B, 2H TO 9H AND 20H TO 26H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
